JournalsprimsVol. 26, No. 3pp. 535–538

Vanishing in Highest Degree for Solutions of <i>D</i>-Modules and Perverse Sheaves

  • Pierre Schapira

    Université Pierre et Marie Curie, Paris, France
Vanishing in Highest Degree for Solutions of <i>D</i>-Modules and Perverse Sheaves cover
Download PDF

Cite this article

Pierre Schapira, Vanishing in Highest Degree for Solutions of <i>D</i>-Modules and Perverse Sheaves. Publ. Res. Inst. Math. Sci. 26 (1990), no. 3, pp. 535–538

DOI 10.2977/PRIMS/1195170962